# SDR UPS805414

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 340-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, 4 CRACKS IN O/B LOWER FLANGE OF LONGERON 35L 340 TO 348.  REPLACED LONGERON SECTION FS 190 TO 390 PER SRM 51-1-20D.
